American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Gyula Károlyi and Zoltán Lóránt Nagy. A simple proof of the Zeilberger--Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 142 (2014) 3007-3011.
Abstract, references, and article information   
View Article: PDF

[2] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF

[3] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[4] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[5] Fu Liu. A note on lattice-face polytopes and their Ehrhart polynomials. Proc. Amer. Math. Soc. 137 (2009) 3247-3258. MR 2515395.
Abstract, references, and article information   
View Article: PDF

[6] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ana-Cecilia de la Maza. Finite Aomoto-Ito-Macdonald sums. Proc. Amer. Math. Soc. 132 (2004) 2085-2094. MR 2053981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jonathan Sondow. Criteria for irrationality of Euler's constant. Proc. Amer. Math. Soc. 131 (2003) 3335-3344. MR 1990621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Katsunori Iwasaki and Hiroyuki Kawamuko. A combinatorial formula of Leibniz type with application to Gegenbauer's polynomials. Proc. Amer. Math. Soc. 127 (1999) 29-33. MR 1476139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John A. Ewell. A note on a Jacobian identity. Proc. Amer. Math. Soc. 126 (1998) 421-423. MR 1451797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I-Chiau Huang. Applications of residues to combinatorial identities. Proc. Amer. Math. Soc. 125 (1997) 1011-1017. MR 1401744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chu Wenchang. Note on the Bradley and Ramanujan summation. Proc. Amer. Math. Soc. 124 (1996) 3753-3754. MR 1343730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shalosh B. Ekhad. Short proofs of two hypergeometric summation formulas of Karlsson . Proc. Amer. Math. Soc. 107 (1989) 1143-1144. MR 1019759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. K. Agarwal. New combinatorial interpretations of two analytic identities . Proc. Amer. Math. Soc. 107 (1989) 561-567. MR 979216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. Metropolis and Gian-Carlo Rota. Symmetric functions: a bijective identity . Proc. Amer. Math. Soc. 102 (1988) 218-220. MR 915748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Bhargava and Chandrashekar Adiga. On some continued fraction identities of Srinivasa Ramanujan . Proc. Amer. Math. Soc. 92 (1984) 13-18. MR 749881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. H. Yang. A composition theorem for $\delta $-codes . Proc. Amer. Math. Soc. 89 (1983) 375-378. MR 712655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. H. Yang. Lagrange identity for polynomials and $\delta $-codes of lengths $7t$ and $13t$ . Proc. Amer. Math. Soc. 88 (1983) 746-750. MR 702312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John A. Ewell. Completion of a Gaussian derivation . Proc. Amer. Math. Soc. 84 (1982) 311-314. MR 637190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. E. Cohen and H. S. Sun. Some extensions of the Brock-Carlitz identity . Proc. Amer. Math. Soc. 76 (1979) 178-185. MR 534414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1